Previous |  Up |  Next


Title: A note to decompositions of real line (English)
Author: Vinárek, J.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 34
Issue: 2
Year: 1993
Pages: 155-157
Category: math
MSC: 54B15
MSC: 54F99
MSC: 54H15
idZBL: Zbl 0799.54008
idMR: MR1282978
Date available: 2012-10-06T00:01:36Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_034-1993-2_20.pdf 202.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo